Access count of this item: 157

Files in This Item:
File Description SizeFormat 
1281_04.pdf1.61 MBAdobe PDFView/Open
Title: MOTIVES AND SIEGEL MODULAR FORMS (Automorphic Forms and their Dirichlet series)
Authors: 吉田, 敬之  KAKEN_name
Author's alias: Yoshida, Hiroyuki
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 33
End page: 49
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.